Alert archive / Puerto Rico / Flash Flood Warnings in 2008

Flash Flood Warning 58, NWS JSJ

September 21, 2008

NWS JSJ issued this flash flood warning at Sep 21, 2008, 8:43 PM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2008, 8:43 PM CDT (01:43 UTC)
Expired
Sep 22, 2008, 12:30 PM CDT
In force
16 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA52 TJSJ 220143
FFWSJU
PRC001-007-009-015-019-021-023-025-029-031-033-035-037-039-041-043-
045-047-049-051-053-055-057-059-061-063-067-069-073-075-077-079-081-
083-085-087-089-091-093-095-097-101-103-105-107-109-111-113-119-121-
123-125-127-129-133-135-137-139-141-143-145-147-149-151-153-220530-
/O.NEW.TJSJ.FF.W.0058.080922T0143Z-080922T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
943 PM AST SUN SEP 21 2008

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     BAYAMON
     HORMIGUEROS
     CIALES
     CAGUAS
     CIDRA
     COAMO
     CAYEY
     COROZAL
     COMERIO
     AIBONITO
     AGUAS BUENAS
     BARRANQUITAS
     JUNCOS
     JAYUYA
     GURABO
     ADJUNTAS
     MARICAO
     OROCOVIS
     NARANJITO
     MOROVIS
     TOA ALTA
     SABANA GRANDE
     SAN GERMAN
     SAN LORENZO
     UTUADO
     YAUCO
     VILLALBA
     TRUJILLO ALTO
     VEGA ALTA
     LAS PIEDRAS
     LAS MARIAS
     LARES
     DORADO
     GUAYANILLA
     ARROYO
     LUQUILLO
     PATILLAS
     MAUNABO
     NAGUABO
     GUAYNABO
     CEIBA
     CANOVANAS
     GUAYAMA
     FAJARDO
     CULEBRA
     GUANICA
     CAROLINA
     HUMACAO
     JUANA DIAZ
     MANATI
     PONCE
     CABO ROJO
     CATANO
     MAYAGUEZ
     VEGA BAJA
     SAN JUAN
     SALINAS
     SANTA ISABEL
     PENUELAS
     LOIZA
     RIO GRANDE
     YABUCOA
     VIEQUES
     TOA BAJA
     LAJAS

* UNTIL 130 AM AST

* AT 935 PM AST...NWS DOPPLER RADAR INDICATED VERY HEAVY TO 
TORRENTIAL RAINFALL OCCURRING ACROSS SIGNIFICANT PORTIONS OF 
EAST..SOUTHEAST...AND EASTERN INTERIOR THE LAST COUPLE OF HOURS AND 
NOW OVER SOUTHERN PUERTO RICO. WEATHER DOPPLER RADAR HAS ESTIMATED 
RAINFALL RATES AS HIGH AS FOUR AND A HALF INCHES PER HOUR OVER 
PORTIONS OF THE SOUTH AND SOUTHEAST OF PUERTO RICO WITHIN THIS HOUR. 
RAINFALL IS EXPECTED TO CONTINUE THROUGHOUT THE REST OF THE          
EVENING AND OVERNIGHT. THEREFORE...THE FLASH FLOOD WARNING HAS     
BEEN EXTENDED IN TIME...AND IN AREAL COVERAGE TO COVER PARTS OF THE 
SOUTH AND CENTRAL PORTIONS OF PUERTO RICO UNTIL 130 AST MONDAY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS 
AND LANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLOODING. IN ADDITION...MUDSLIDES ARE EXPECTED 
OVER AREAS OF STEEP TERRAIN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 1821 6531 1809 6525 1804 6556 1817 6564
      1793 6589 1792 6726 1824 6719 1826 6653
      1851 6655 1843 6554 1829 6557 1819 6545
      1821 6531 1831 6543 1839 6538 1836 6519

$$

OB
5 follow-up statements
000 
WGCA52 TJSJ 220529
FFWSJU
PRC001-007-009-015-019-021-023-025-029-031-033-035-037-039-041-043-
045-047-049-051-053-055-057-059-061-063-067-069-073-075-077-079-081-
083-085-087-089-091-093-095-097-101-103-105-107-109-111-113-119-121-
123-125-127-129-133-135-137-139-141-143-145-147-149-151-153-221130-
/O.EXT.TJSJ.FF.W.0058.000000T0000Z-080922T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
129 AM AST MON SEP 22 2008

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     BAYAMON
     HORMIGUEROS
     CIALES
     CAGUAS
     CIDRA
     COAMO
     CAYEY
     COROZAL
     COMERIO
     AIBONITO
     AGUAS BUENAS
     BARRANQUITAS
     JUNCOS
     JAYUYA
     GURABO
     ADJUNTAS
     MARICAO
     OROCOVIS
     NARANJITO
     MOROVIS
     TOA ALTA
     SABANA GRANDE
     SAN GERMAN
     SAN LORENZO
     UTUADO
     YAUCO
     VILLALBA
     TRUJILLO ALTO
     VEGA ALTA
     LAS PIEDRAS
     LAS MARIAS
     LARES
     DORADO
     GUAYANILLA
     ARROYO
     LUQUILLO
     PATILLAS
     MAUNABO
     NAGUABO
     GUAYNABO
     CEIBA
     CANOVANAS
     GUAYAMA
     FAJARDO
     CULEBRA
     GUANICA
     CAROLINA
     HUMACAO
     JUANA DIAZ
     MANATI
     PONCE
     CABO ROJO
     CATANO
     MAYAGUEZ
     VEGA BAJA
     SAN JUAN
     SALINAS
     SANTA ISABEL
     PENUELAS
     LOIZA
     RIO GRANDE
     YABUCOA
     VIEQUES
     TOA BAJA
     LAJAS

* UNTIL 730 AM AST

* AT 112 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY TO TORRENTIAL RAINFALL OCCURRING ACROSS SIGNIFICANT 
PORTIONS OF THE EAST..SOUTHEAST...AND EASTERN INTERIOR DURING THE 
LAST COUPLE OF HOURS AND NOW OVER SOUTHERN PUERTO RICO FROM CABO 
ROJO TO PONCE. WEATHER RADAR HAS ESTIMATED RAINFALL RATES AS HIGH AS 
FOUR INCHES PER HOUR OVER PORTIONS OF SOUTH AND SOUTHEAST PUERTO 
RICO SINCE MIDNIGHT. RAINFALL IS EXPECTED TO CONTINUE OVERNIGHT 
THROUGH THE MORNING HOURS. THEREFORE...THE FLASH FLOOD WARNING HAS 
BEEN EXTENDED IN TIME...UNTIL 730 AST THIS MORNING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF ALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS
AND LANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLOODING...WITH MANY MAJOR RIVERS BEYOND OR 
APPROACHING FLOOD STAGE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. AS SOILS BECOME 
SATURATED THE DANGER OF MUDSLIDES WILL INCREASE DRAMATICALLY. 
DRIVING ON MOUNTAIN HIGHWAYS IS NOT RECOMMENDED EXCEPT IN 
EMERGENCIES.

A FLASH FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. 
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 1821 6531 1809 6525 1804 6556 1817 6564
      1793 6589 1792 6726 1824 6719 1826 6653
      1851 6655 1843 6554 1829 6557 1819 6545
      1821 6531 1831 6543 1839 6538 1836 6519

$$

CASTRO
000 
WGCA72 TJSJ 220601
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
201 AM AST MON SEP 22 2008

PRC001-007-009-015-019-021-023-025-029-031-033-035-037-039-041-043-
045-047-049-051-053-055-057-059-061-063-067-069-073-075-077-079-081-
083-085-087-089-091-093-095-097-101-103-105-107-109-111-113-119-121-
123-125-127-129-133-135-137-139-141-143-145-147-149-151-153-221130-
/O.CON.TJSJ.FF.W.0058.000000T0000Z-080922T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-HORMIGUEROS PR-CIALES PR-CAGUAS PR-CIDRA PR-COAMO PR-
CAYEY PR-COROZAL PR-COMERIO PR-AIBONITO PR-AGUAS BUENAS PR-
BARRANQUITAS PR-JUNCOS PR-JAYUYA PR-GURABO PR-ADJUNTAS PR-MARICAO PR-
OROCOVIS PR-NARANJITO PR-MOROVIS PR-TOA ALTA PR-SABANA GRANDE PR-
SAN GERMAN PR-SAN LORENZO PR-UTUADO PR-YAUCO PR-VILLALBA PR-
TRUJILLO ALTO PR-VEGA ALTA PR-LAS PIEDRAS PR-LAS MARIAS PR-LARES PR-
DORADO PR-GUAYANILLA PR-ARROYO PR-LUQUILLO PR-PATILLAS PR-MAUNABO PR-
NAGUABO PR-GUAYNABO PR-CEIBA PR-CANOVANAS PR-GUAYAMA PR-FAJARDO PR-
CULEBRA PR-GUANICA PR-CAROLINA PR-HUMACAO PR-JUANA DIAZ PR-MANATI PR-
PONCE PR-CABO ROJO PR-CATANO PR-MAYAGUEZ PR-VEGA BAJA PR-SAN JUAN PR-
SALINAS PR-SANTA ISABEL PR-PENUELAS PR-LOIZA PR-RIO GRANDE PR-
YABUCOA PR-VIEQUES PR-TOA BAJA PR-LAJAS PR-
201 AM AST MON SEP 22 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM AST FOR
LAJAS...TOA BAJA...VIEQUES...YABUCOA...RIO GRANDE...LOIZA...
PENUELAS...SANTA ISABEL...SALINAS...SAN JUAN...VEGA BAJA...
MAYAGUEZ...CATANO...CABO ROJO...PONCE...MANATI...JUANA DIAZ...
HUMACAO...CAROLINA...GUANICA...CULEBRA...FAJARDO...GUAYAMA...
CANOVANAS...CEIBA...GUAYNABO...NAGUABO...MAUNABO...PATILLAS...
LUQUILLO...ARROYO...GUAYANILLA...DORADO...LARES...LAS MARIAS...LAS
PIEDRAS...VEGA ALTA...TRUJILLO ALTO...VILLALBA...YAUCO...UTUADO...SAN
LORENZO...SAN GERMAN...SABANA GRANDE...TOA ALTA...MOROVIS...
NARANJITO...OROCOVIS...MARICAO...ADJUNTAS...GURABO...JAYUYA...
JUNCOS...BARRANQUITAS...AGUAS BUENAS...AIBONITO...COMERIO...
COROZAL...CAYEY...COAMO...CIDRA...CAGUAS...CIALES...HORMIGUEROS AND
BAYAMON MUNICIPALITIES...

AT 152 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
WIDE AREAS OF MODERATE TO HEAVY RAIN OVER MOST OF THE WARNED AREA. 
ADDITIONAL RAINS ARE STILL FALLING IN THOSE AREAS HARDEST HIT. AREAS 
THAT HAVE RECEIVED THE MOST RAIN SINCE MIDNIGHT INCLUDE THE SOUTHERN 
COASTS OF GUAYANILLA...PENUELAS...PONCE...SALINAS AND 
GUAYAMA...NAGUABO...VIEQUES AND PART OF CULEBRA. EACH OF THESE AREAS 
HAS RECEIVED MORE THAN ONE INCH SINCE ONLY MIDNIGHT.

MANY AREA RIVERS REMAIN WELL ABOVE FLOOD STAGE IN ONE OF THE MOST 
SERIOUS FLOOD EVENTS IN RECENT MEMORY. BELOW ARE A FEW OF THE LATEST 
RIVER STAGES NOTED BY UNITED STATES GEOLOGICAL SURVEY RIVER GAGES 
FOLLOWED BY THE STAGE AT WHICH THE RIVER IS CONSIDERED IN FLOOD. 

RIVER                                  STAGE             FLOOD STAGE 
RIO GUAYANES AT CENTRAL ROIG           27.23 FALLING SLOWLY  15.00
RIO MAUNABO AT LIZAS                   13.90 FALLING RAPIDLY 10.00
RIO MARIN AT PATILLAS                   14.74 RISING          10.00
RIO CAYAGUAS AT CERRO GORDO            15.86 FALLING         15.00
RIO GRANDE DE LOIZA AT HIGHWAY 183     17.20 RISING SLOWLY   14.00
RIO VALENCIANO NEAR JUNCOS             15.14 FALLING         12.00
RIO GRANDE DE LOIZA AT CAGUAS          17.17 RISING          16.00
RIO GURABO IN GURABO                   27.82 RISING          18.00
RIO GRANDE DE LOIZA IN TRUJILLO ALTO   29.54 FALLING SLOWLY  22.00
RIO FAJARDO NEAR FAJARDO                8.30 FALLING SLOWLY   8.00
RIO GUAYANILLA                          9.14 FALLING         12.00
RIO GUANAJIBO                          12.20 FALLING         13.00
RIO DE LA PLATA AT COMERIO             11.01 FALLING         11.00

RIVERS THAT ARE FALLING MAY NOT CONTINUE TO FALL AS NEW BANDS OF 
PRECIPITATION MOVE ONSHORE FROM THE SOUTH.

MODELS INDICATE THAT THE WIDE BAND OF PRECIPITATION WILL CONTINUE 
MOVING OVER PUERTO RICO THROUGH MONDAY AND INTO TUESDAY. WE EXPECT 
STRONGER CONVECTION WHEN UPPER LEVEL DIVERGENCE AND AFTERNOON 
HEATING GIVE ADDITIONAL STRENGTH TO SHOWERS AND THUNDERSTORMS IN 
THIS LOW PRESSURE. THEREFORE EXPECT ADDITIONAL FLOODING IN MANY 
AREAS OF PUERTO RICO DURING THE DAY TODAY. CURRENTLY WINDS HAVE NOT 
BEEN A PROBLEM AND RAPID STRENGTHENING OF THIS SYSTEM IS NOT 
FORECAST TO OCCUR IN THE NEXT 12 HOURS...BUT BECAUSE OF THE SLOW 
MOVEMENT OF THE LOW AND ITS TRAJECTORY TOWARD THE NORTH...IT WILL 
PRODUCE CONTINUED FLOODING OF A MOST SERIOUS NATURE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
COMERIO...JAYUYA...PLAYA FORTUNA...VIEQUES...VEGA BAJA...VEGA 
ALTA...TRUJILLO ALTO...TOA BAJA...SUAREZ...SANTA BARBARA...SAN 
JUAN...SAN ISIDRO...SAN ANTONIO...SABANA SECA...ROOSEVELT 
ROADS...RIO LAJAS...SAN JOSE...TOA ALTA...RIO 
GRANDE...RAMOS...PAJAROS...NARANJITO...MOROVIS...MONSERRATE...MIRANDA
...MANATI...LUQUILLO...LUIS M. CINTRON...LOIZA...LEVITTOWN...LA 
LUISA...LA DOLORES...JUNCOS...INGENIO...HATO CANDAL...H. RIVERA 
COLON...GUAYNABO...GALATEO...FRANQUEZ...FAJARDO...DORADO...COTO 
NORTE...COROZAL...CIALES...CELADA...GURABO...CEIBA...CATANO...
CAROLINA...CANOVANAS...CANDELARIA ARENAS...CANDELARIA...CAMPO 
RICO...CAMPANILLA...CAGUAS...BRENAS...BAYAMON...BARCELONETA...
BARAHONA...BAIROA...AGUAS CLARAS AND AGUAS BUENAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES AS DID SEVERAL YESTERDAY. 
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE 
FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE 
ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

LAT...LON 1821 6531 1809 6525 1804 6556 1817 6564
      1793 6589 1792 6726 1824 6719 1826 6653
      1851 6655 1843 6554 1829 6557 1819 6545
      1821 6531 1831 6543 1839 6538 1836 6519

$$

SNELL
000 
WGCA72 TJSJ 220837
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
437 AM AST MON SEP 22 2008

PRC001-007-009-015-019-021-023-025-029-031-033-035-037-039-041-043-
045-047-049-051-053-055-057-059-061-063-067-069-073-075-077-079-081-
083-085-087-089-091-093-095-097-101-103-105-107-109-111-113-119-121-
123-125-127-129-133-135-137-139-141-143-145-147-149-151-153-221130-
/O.CON.TJSJ.FF.W.0058.000000T0000Z-080922T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-HORMIGUEROS PR-CIALES PR-CAGUAS PR-CIDRA PR-COAMO PR-
CAYEY PR-COROZAL PR-COMERIO PR-AIBONITO PR-AGUAS BUENAS PR-
BARRANQUITAS PR-JUNCOS PR-JAYUYA PR-GURABO PR-ADJUNTAS PR-MARICAO PR-
OROCOVIS PR-NARANJITO PR-MOROVIS PR-TOA ALTA PR-SABANA GRANDE PR-
SAN GERMAN PR-SAN LORENZO PR-UTUADO PR-YAUCO PR-VILLALBA PR-
TRUJILLO ALTO PR-VEGA ALTA PR-LAS PIEDRAS PR-LAS MARIAS PR-LARES PR-
DORADO PR-GUAYANILLA PR-ARROYO PR-LUQUILLO PR-PATILLAS PR-MAUNABO PR-
NAGUABO PR-GUAYNABO PR-CEIBA PR-CANOVANAS PR-GUAYAMA PR-FAJARDO PR-
CULEBRA PR-GUANICA PR-CAROLINA PR-HUMACAO PR-JUANA DIAZ PR-MANATI PR-
PONCE PR-CABO ROJO PR-CATANO PR-MAYAGUEZ PR-VEGA BAJA PR-SAN JUAN PR-
SALINAS PR-SANTA ISABEL PR-PENUELAS PR-LOIZA PR-RIO GRANDE PR-
YABUCOA PR-VIEQUES PR-TOA BAJA PR-LAJAS PR-
437 AM AST MON SEP 22 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM AST FOR
LAJAS...TOA BAJA...VIEQUES...YABUCOA...RIO GRANDE...LOIZA...
PENUELAS...SANTA ISABEL...SALINAS...SAN JUAN...VEGA BAJA...
MAYAGUEZ...CATANO...CABO ROJO...PONCE...MANATI...JUANA DIAZ...
HUMACAO...CAROLINA...GUANICA...CULEBRA...FAJARDO...GUAYAMA...
CANOVANAS...CEIBA...GUAYNABO...NAGUABO...MAUNABO...PATILLAS...
LUQUILLO...ARROYO...GUAYANILLA...DORADO...LARES...LAS MARIAS...LAS
PIEDRAS...VEGA ALTA...TRUJILLO ALTO...VILLALBA...YAUCO...UTUADO...SAN
LORENZO...SAN GERMAN...SABANA GRANDE...TOA ALTA...MOROVIS...
NARANJITO...OROCOVIS...MARICAO...ADJUNTAS...GURABO...JAYUYA...
JUNCOS...BARRANQUITAS...AGUAS BUENAS...AIBONITO...COMERIO...
COROZAL...CAYEY...COAMO...CIDRA...CAGUAS...CIALES...HORMIGUEROS AND
BAYAMON MUNICIPALITIES...

AT 430 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
WIDE AREAS OF MODERATE TO HEAVY RAIN OVER MOST OF THE WARNED AREA. 
ADDITIONAL RAINS ARE STILL FALLING IN THOSE AREAS HARDEST HIT. AREAS 
THAT HAVE RECEIVED THE MOST RAIN SINCE MIDNIGHT INCLUDE THE SOUTHERN 
COASTS OF CABO ROJO...LAJAS...GUANICA...YAUCO...GUAYANILLA... 
PENUELAS...PONCE...GUAYAMA...AND JUANA DIAZ. EACH OF THESE AREAS HAS 
RECEIVED MORE THAN ONE INCH SINCE ONLY MIDNIGHT.

MANY AREA RIVERS REMAIN WELL ABOVE FLOOD STAGE IN ONE OF THE MOST 
SERIOUS FLOOD EVENTS IN RECENT MEMORY. THE LATEST RIVERS WHICH 
HAVE RECENTLY GONE ABOVE FLOOD STAGE WERE AS FOLLOWS...

RIO GUAYANILLA...RIO GRANDE DE ARECIBO...AND RIO PORTUGUES AT HIGHWAY
14 IN PONCE. MOST OF THE RIVERS IN SOUTHEAST PUERTO RICO...AS WELL 
IN EASTERN INTERIOR PUERTO RICO STILL WELL ABOVE FLOOD STAGE.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. 
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE 
FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE 
ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 1821 6531 1809 6525 1804 6556 1817 6564
      1793 6589 1792 6726 1824 6719 1826 6653
      1851 6655 1843 6554 1829 6557 1819 6545
      1821 6531 1831 6543 1839 6538 1836 6519

$$

CASTRO
000 
WGCA52 TJSJ 221128
FFWSJU
PRC001-007-009-015-019-021-023-025-029-031-033-035-037-039-041-043-
045-047-049-051-053-055-057-059-061-063-067-069-073-075-077-079-081-
083-085-087-089-091-093-095-097-101-103-105-107-109-111-113-119-121-
123-125-127-129-133-135-137-139-141-143-145-147-149-151-153-221730-
/O.EXT.TJSJ.FF.W.0058.000000T0000Z-080922T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
728 AM AST MON SEP 22 2008

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     BAYAMON
     HORMIGUEROS
     CIALES
     CAGUAS
     CIDRA
     COAMO
     CAYEY
     COROZAL
     COMERIO
     AIBONITO
     AGUAS BUENAS
     BARRANQUITAS
     JUNCOS
     JAYUYA
     GURABO
     ADJUNTAS
     MARICAO
     OROCOVIS
     NARANJITO
     MOROVIS
     TOA ALTA
     SABANA GRANDE
     SAN GERMAN
     SAN LORENZO
     UTUADO
     YAUCO
     VILLALBA
     TRUJILLO ALTO
     VEGA ALTA
     LAS PIEDRAS
     LAS MARIAS
     LARES
     DORADO
     GUAYANILLA
     ARROYO
     LUQUILLO
     PATILLAS
     MAUNABO
     NAGUABO
     GUAYNABO
     CEIBA
     CANOVANAS
     GUAYAMA
     FAJARDO
     CULEBRA
     GUANICA
     CAROLINA
     HUMACAO
     JUANA DIAZ
     MANATI
     PONCE
     CABO ROJO
     CATANO
     MAYAGUEZ
     VEGA BAJA
     SAN JUAN
     SALINAS
     SANTA ISABEL
     PENUELAS
     LOIZA
     RIO GRANDE
     YABUCOA
     VIEQUES
     TOA BAJA
     LAJAS

* UNTIL 1:30 PM AST MONDAY

* AT 6:15 AM AST...MODERATE TO HEAVY RAIN CONTINUED TO AFFECT MUCH   
  OF WEST...SOUTHWEST...AND SOUTH SECTIONS OF PUERTO RICO...WHILE    
  LIGHT TO MODERATE RAIN WAS OCCURRING ACROSS MOST OF THE REST OF    
  THE ISLAND. ABUNDANT CLOUDINESS AND MOISTURE WILL REMAIN ACROSS    
  THE AREA TODAY...AND ADDITIONAL SIGNIFICANT RAINFALL ACCUMULATIONS 
  WILL MAINTAIN FLOODING CONDITIONS ACROSS MUCH OF THE AREA. .

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS
AND LANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLOODING. ADDITIONALLY...THERE REMAINS A HIGH 
PROBABILITY FOR MUDSLIDES IN AREAS OF STEEP TERRAIN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 1821 6531 1809 6525 1804 6556 1817 6564
      1793 6589 1792 6726 1824 6719 1826 6653
      1851 6655 1843 6554 1829 6557 1819 6545
      1821 6531 1831 6543 1839 6538 1836 6519

$$

SS
000 
WGCA72 TJSJ 221314
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
914 AM AST MON SEP 22 2008

PRC001-007-009-015-019-021-023-025-029-031-033-035-037-039-041-043-
045-047-049-051-053-055-057-059-061-063-067-069-073-075-077-079-081-
083-085-087-089-091-093-095-097-101-103-105-107-109-111-113-119-121-
123-125-127-129-133-135-137-139-141-143-145-147-149-151-153-221730-
/O.CON.TJSJ.FF.W.0058.000000T0000Z-080922T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-HORMIGUEROS PR-CIALES PR-CAGUAS PR-CIDRA PR-COAMO PR-
CAYEY PR-COROZAL PR-COMERIO PR-AIBONITO PR-AGUAS BUENAS PR-
BARRANQUITAS PR-JUNCOS PR-JAYUYA PR-GURABO PR-ADJUNTAS PR-MARICAO PR-
OROCOVIS PR-NARANJITO PR-MOROVIS PR-TOA ALTA PR-SABANA GRANDE PR-
SAN GERMAN PR-SAN LORENZO PR-UTUADO PR-YAUCO PR-VILLALBA PR-
TRUJILLO ALTO PR-VEGA ALTA PR-LAS PIEDRAS PR-LAS MARIAS PR-LARES PR-
DORADO PR-GUAYANILLA PR-ARROYO PR-LUQUILLO PR-PATILLAS PR-MAUNABO PR-
NAGUABO PR-GUAYNABO PR-CEIBA PR-CANOVANAS PR-GUAYAMA PR-FAJARDO PR-
CULEBRA PR-GUANICA PR-CAROLINA PR-HUMACAO PR-JUANA DIAZ PR-MANATI PR-
PONCE PR-CABO ROJO PR-CATANO PR-MAYAGUEZ PR-VEGA BAJA PR-SAN JUAN PR-
SALINAS PR-SANTA ISABEL PR-PENUELAS PR-LOIZA PR-RIO GRANDE PR-
YABUCOA PR-VIEQUES PR-TOA BAJA PR-LAJAS PR-
914 AM AST MON SEP 22 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM AST FOR MUCH 
OF PUERTO RICO...INCLUDING CULEBRA AND VIEQUES.

AT 855 AM AST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL 
HOMES INUNDATED WITH FLOOD WATERS AS A RESULT OF VERY HEAVY 
RAINFALL ACROSS CABO ROJO. IN ADDITION...REPORTS OF DOWNED TREES AND 
FLOODED HOMES HAVE BEEN RECEIVED FROM YAUCO...WITH THE RIO YAUCO 
NEAR BARRIO BARINAS AND URBANO LUQUETTI REPORTED TO BE OUT OF ITS 
BANKS. SOME OF THE MAIN ROADS THAT HAVE BEEN REPORTED FLOODED AND 
IMPASSABLE INCLUDE ROAD 121...ROAD 127...ROAD 128 AND ROAD 368. 

IF TRAVEL IS UNNECESSARY TODAY...MOTORISTS ARE URGED TO POSTPONE 
THEIR TRAVELS UNTIL WEATHER CONDITIONS IMPROVE AS ANOTHER 4 TO 8 
INCHES OF RAINFALL IS POSSIBLE TODAY...WITH ADDITIONAL FLOODING 
EXPECTED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER 
GROUND.

LAT...LON 1821 6531 1809 6525 1804 6556 1817 6564
      1793 6589 1792 6726 1824 6719 1826 6653
      1851 6655 1843 6554 1829 6557 1819 6545
      1821 6531 1831 6543 1839 6538 1836 6519

$$

SAR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 5:55 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Sep 21, 5:55 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION...DELAYED
NATIONAL WEATHER SERVICE SAN JUAN PR
655 PM AST SUN SEP 21 2008

.DISCUSSION...A VERY BUSY SHIFT AND RUNNING VERY LATE. ELONGATED
AREA OF LOW PRESSURE EXTENDING FROM THE EAST CENTRAL CARIBBEAN
SOUTH OF THE MONA PASSAGE...NORTHEASTWARD INTO THE VIRGIN ISLANDS
AND ADJACENT ATLANTIC...IS EXPECTED TO DRIFT VERY SLOWLY NORTHWARD
DURING THE NEXT FEW DAYS. ALTHOUGH HURRICANE HUNTER AIRCRAFT COULD
NOT FIND A WELL-DEFINED SURFACE CIRCULATION THIS AFTERNOON...IT
STILL COULD BECOME A TROPICAL DEPRESSION AT ANY TIME DURING THE
NEXT DAY OR TWO.

IRRESPECTIVE OF FURTHER DEVELOPMENT...THIS SLOW MOVING SYSTEM WILL
CONTINUE TO BE A VERY PROLIFIC RAIN PRODUCER...AS DEEP TROPICAL
MOISTURE COMBINES WITH FAVORABLE UPPER LEVEL CONDITIONS AND LOCAL
EFFECTS TO RESULT IN SOME AMAZING RAINFALL AMOUNTS. PER U.S.G.S.
RAIN GAGES...ALREADY 4 TO 12+ OF RAIN HAVE FALLEN OVER PARTS OF
EAST AND SOUTHEAST PUERTO RICO AND IT CONTINUES TO RAIN HEAVILY.
WE EXPECT AT LEAST A GENERAL 5 TO 15 RAINFALL ISLAND-WIDE...
EVEN OVER SECTIONS OF WESTERN PUERTO RICO WHERE IT HAS NOT RAINED
YET. HOWEVER...MAX AMOUNTS WILL LIKELY APPROACH 20+ OVER PARTS OF
EASTERN PUERTO RICO. ALREADY MANY RIVERS FLOODED AND THE
SLOW-MOVING NATURE OF THIS SYSTEM MEANS THE POTENTIAL FOR SOME
EXTREME TO CATASTROPHIC FLOODING IN SOME LOCATIONS.

FLASH FLOOD WARNINGS ARE IN EFFECT FOR MUCH OF EASTERN PUERTO
RICO...CULEBRA AND VIEQUES AND THE U.S. VIRGIN ISLANDS AND A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE FA
WHERE WARNINGS WILL LIKELY NEED TO BE ISSUED LATER TONIGHT OR
MONDAY.

ALL LOCAL PRODUCTS HAVE BEEN UPDATED FOR ONGOING CONDITIONS AND
PLEASE REFER TO THESE FOR LATER UPDATES.

EARLIER COORDINATIONS WITH NHC...SRH...PREMA AND VITEMA. THANK
YOU.

&&

.AVIATION...NUMEROUS TO WIDESPREAD MVFR TO IFR CONDITIONS ACROSS
THE LOCAL ISLANDS AND AT ALL LOCAL TAF SITES FOR TONIGHT...WITH
AREAS OF LIFR...GUSTY WINDS...MOUNTAIN OBSCURATIONS AND ICING.

&&

.MARINE...HAZARDOUS MARINE CONDITIONS EXPECTED FOR AT LEAST THE
NEXT 24 HOURS...ESPECIALLY ACROSS THE CARIBBEAN AND THE EAST HALF
OF THE ATLANTIC WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR
ALL OF THE LOCAL ATLANTIC AND CARIBBEAN WATERS FOR TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  77  88  77  88 /  90  90  40  40
STT  78  87  78  87 /  90  90  40  50

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 10 PM AST THIS EVENING FOR CENTRAL
     INTERIOR-CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-
     NORTH CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN
     JUAN AND VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN
     INTERIOR.

     HIGH SURF ADVISORY UNTIL 8 AM AST MONDAY FOR CULEBRA-NORTHEAST-
     SOUTHEAST-VIEQUES.

VI...FLASH FLOOD WATCH UNTIL 10 PM AST THIS EVENING FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

     HIGH SURF ADVISORY UNTIL 8 AM AST MONDAY FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

&&

BCS AND REST OF WFO SAN JUAN FORECAST TEAM
Hazardous weather outlook, Sep 21, 5:34 AM CDT, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
634 AM AST SUN SEP 21 2008

AMZ710>750-PRZ001>013-221045-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
634 AM AST SUN SEP 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
AN ELONGATED AREA OF DISTURBED WEATHER ASSOCIATED WITH A LOW PRESSURE
TROUGH MOVING SLOWLY ACROSS THE LOCAL AREA WILL MAINTAIN MOIST AND
UNSTABLE WEATHER CONDITIONS ACROSS THE REGION TODAY THROUGH THE EVENING
HOURS. THEREFORE...HIGH POTENTIAL FOR FLASH FLOODING DUE TO LOCALLY
HEAVY RAINFALL AND A FLASH FLOOD WATCH IS IN EFFECT UNTIL LATER THIS
EVENING. ADDITIONAL ORGANIZATION OF THIS SYSTEM IS POSSIBLE AS IT
MOVES NORTH NORTHWEST ACROSS THE EASTERN CARIBBEAN. THE COMBINATION
OF THIS FEATURE...AND FAVORABLE UPPER LEVEL CONDITIONS...WILL ENHANCE
SHOWERS AND THUNDERSTORMS WITH DANGEROUS LIGHTNING AND LOCALLY GUSTY
WINDS ACROSS THE LOCAL ISLANDS THROUGH AT LEAST MONDAY. MUDSLIDES
ARE POSSIBLE IN AREAS OF STEEP TERRAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
AT LEAST THROUGH TUESDAY...THE PROXIMITY OF THE DEVELOPING LOW PRESSURE
TROUGH AND A RELATIVELY MOIST ATMOSPHERE ACROSS THE REGION WILL COMBINE
WITH DIURNAL AND LOCAL EFFECTS TO PROMOTE THE DEVELOPMENT OF SHOWERS
AND THUNDERSTORMS ACROSS PUERTO RICO AND ADJACENT ISLANDS AT LEAST
TUESDAY. THE SHOWER ACTIVITY WILL BE ENHANCED BY AN UPPER LEVEL TROUGH
LIFTING NORTHWARD ACROSS THE REGION. THIS WILL LEAD TO MINOR URBAN
AND SMALL STREAM FLOODING DUE TO LOCALLY HEAVY RAINFALL IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION REQUIRED SUNDAY THROUGH MONDAY

AMZ720-730-VIZ001-002-221045-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
634 AM AST SUN SEP 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
AN ELONGATED AREA OF DISTURBED WEATHER ASSOCIATED WITH A LOW PRESSURE
TROUGH MOVING SLOWLY ACROSS THE LOCAL AREA WILL MAINTAIN MOIST AND
UNSTABLE WEATHER CONDITIONS ACROSS THE REGION TODAY THROUGH THE EVENING
HOURS. THEREFORE...HIGH POTENTIAL FOR FLASH FLOODING DUE TO LOCALLY
HEAVY RAINFALL...AND A FLASH FLOOD WATCH IS IN EFFECT UNTIL LATER THIS
EVENING. ADDITIONAL ORGANIZATION OF THIS SYSTEM IS POSSIBLE AS IT MOVES
NORTH NORTHWEST ACROSS THE EASTERN CARIBBEAN. THE COMBINATION OF THIS
FEATURE...AND FAVORABLE UPPER LEVEL CONDITIONS... WILL ENHANCE SHOWERS
AND THUNDERSTORMS WITH DANGEROUS LIGHTNING AND LOCALLY GUSTY WINDS
ACROSS THE LOCAL ISLANDS THROUGH AT LEAST MONDAY. MUDSLIDES ARE POSSIBLE
IN AREAS OF STEEP TERRAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
AT LEAST THROUGH TUESDAY...THE PROXIMITY OF THE DEVELOPING LOW
PRESSURE TROUGH AND A RELATIVELY MOIST ATMOSPHERE ACROSS THE
REGION WILL COMBINE WITH DIURNAL AND LOCAL EFFECTS TO PROMOTE THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS PUERTO RICO AND
ADJACENT ISLANDS AT LEAST TUESDAY. THE SHOWER ACTIVITY WILL BE
ENHANCED BY AN UPPER LEVEL TROUGH LIFTING NORTHWARD ACROSS THE
REGION. THIS WILL LEAD TO MINOR URBAN AND SMALL STREAM FLOODING
DUE TO LOCALLY HEAVY RAINFALL IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION REQUIRED SUNDAY THROUGH MONDAY.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 1:13 AM CDTSpecial Marine WarningJSJ92 min
Sep 22, 7:15 AM CDTAreal Flood WarningJSJ12 hr
Sep 22, 8:07 AM CDTAreal Flood WarningJSJ11 hr
Sep 22, 12:23 PM CDTFlash Flood WarningJSJ12 hr
Sep 22, 1:24 PM CDTAreal Flood AdvisoryJSJ2 hr
Sep 22, 3:46 PM CDTAreal Flood AdvisoryJSJ4 hr
Sep 22, 4:16 PM CDTAreal Flood WarningJSJ6 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.